An extension of Ito's formula for elliptic diffusion processes

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We prove an extension of Itô's formula for F(Xt, t), where F(x, t) has a locally square integrable derivative in x that satisfies a mild continuity condition in t, and X is a one-dimensional diffusion process such that the law of Xt has a density satisfying some properties. Following the ideas of Föllmer, et al. (1995), where they prove an analogous extension when X is the Brownian motion, the proof is based on the existence of a backward integral with respect to X. For this, conditions to ensure the reversibility of the diffusion property are needed. In a second part of this paper we show, using techniques of Malliavin calculus, that, under certain regularity on the coefficients, the extended Itô's formula can be applied to strongly elliptic and elliptic diffusions. © 1997 Elsevier Science B.V.
Original languageEnglish
Pages (from-to)83-109
JournalStochastic Processes and their Applications
Volume69
Issue number1
DOIs
Publication statusPublished - 31 Jul 1997

Keywords

  • Diffusion processes
  • Forward and backward integrals
  • Itô's formula
  • Malliavin calculus
  • Time reversal

Fingerprint Dive into the research topics of 'An extension of Ito's formula for elliptic diffusion processes'. Together they form a unique fingerprint.

  • Cite this